# SDR ASAA11410638

- Difficulty date: November 7, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 44,382 hours, 24,557 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD BS 947 BILGE AREA STRINGER CLIP CRACKED RBL 16.  GROUNDED YES. FOUND BS 947 RBL 16 STR CLIP TO BE OUT OF LIMITS.  REPLACED IAW SRM 53 00 03 FIG 101.  ALLOWABLE DAMAGE 2 CRACKS NOT PERMITTED 51 40 02 STEPS 4.  SRM 51 40 05 FIG 2 TABLE I SRM 51 20 01 STEP 4G (1) (4) AND SOPM 20 11 02 STEO 2G.
